Hopf-cyclic cohomology of the Connes-Moscovici Hopf algebras with infinite dimensional coefficients
MetadataShow full item record
CitationRangipour, B., Sütlü, S. & Aliabadi, F. Y. (2018). Hopf-cyclic cohomology of the Connes–Moscovici hopf algebras with infinite dimensional coefficients. Journal of Homotopy and Related Structures, 13(4), 927-969. doi:10.1007/s40062-018-0205-7
We discuss a new strategy for the computation of the Hopf-cyclic cohomology of the Connes-Moscovici Hopf algebra Hn. More precisely, we introduce a multiplicative structure on the Hopf-cyclic complex of Hn, and we show that the van Est type characteristic homomorphism from the Hopf-cyclic complex of Hn to the Gelfand-Fuks cohomology of the Lie algebra Wn of formal vector fields on Rn respects this multiplicative structure. We then illustrate the machinery for n = 1.